MathSciNet Relay Station
MathSciNet bibliographic data
MR289082 81.60
Cushen, C. D.; Hudson, R. L. A quantum-mechanical central limit theorem. J. Appl. Probability 8 1971 454–469.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement